See Alike in...

Alike App

Browser

DesiB

774d

My psychiatrist just started me on generic adderall and I was just wondering if anyone has any tips on it? Anything I need to know?

Top reply
    • BIGGjon

      740d

      @MojitoMoritz I couldn't agree more! When I got back on adhd meds it started with extended release (i HATED the xr's after about 2 months of so) been on ir's ever since. 2 30mg a day... much better but I definitely had to make sure I take them around the same times every day because the crash was horrible and not worth not setting medication alarms

    • MojitoMoritz

      741d

      Soft foods and fruits worked best for me when I was taking Adderall and was having a hard time eating. If you're on instant release, make sure to keep up with when you have to take your next dose. The crashes in between doses are what made me go off of Adderall. Set timers to remind yourself to eat

      • BIGGjon

        740d

        @MojitoMoritz I couldn't agree more! When I got back on adhd meds it started with extended release (i HATED the xr's after about 2 months of so) been on ir's ever since. 2 30mg a day... much better but I definitely had to make sure I take them around the same times every day because the crash was horrible and not worth not setting medication alarms

    • BIGGjon

      741d

      Yes, definitely pay attention to make sure you eat and drink. You will get dry mouth bad. I've been on Adderall for years now and it really kills my appetite and I have to force myself to eat. If I take it too late in the day I end up with a horrible headache the next day. I call it the addy hangover. A couple others I know get the same way. I'm pretty much on the highest dose they like to prescribe and sometimes I feel like I could use 1 more. It affects me different if I'm working physically or on the computer etc. Physically working Adderall helps immensely but on the computer or in meetings it's like I took nothing.

    • Lizzie_Pooh

      741d

      It’s a great drug if you know how to use it.

    • Claude03

      772d

      Pay attention to your appetite. You might be less hungry when on the med, but when it wears off, the hunger can catch up to you. When first starting or when increasing the dose, I sometimes had heart palpitations (but that might be due to a different medical issue) Don’t take it too late in the day or sleeping will be difficult

    • Medicated_Momma

      772d

      Keep hydrated and try your best to eat. It tends to suppress the appetite.

    • Dext_Mess

      774d

      Don’t consume a whole lot of vitamin C when you take it. It will make the medication not work. That was the biggest one for me because I love eating oranges but when I take my med I have to be conscious about how many I eat.

      • Lizzie_Pooh

        772d

        @Dext_Mess no way??? Wow. I never knew

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion